# SDR 2007FA0000107

- Difficulty date: January 25, 2007
- Submitted: February 6, 2007
- Operation: General aviation
- Aircraft: N300XL
- Make and model: Israel 1124
- Aircraft serial: 276
- Engine: Garrtt TFE731*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 333045181
- Condition: Leaking
- Location: Cabin Door
- Part time: 9,015 hours
- Component: Cabin Door
- Component part number: 333045505
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED, CLIMBING THROUGH 30000.  THE CABIN ALT BEGAN TO CLIMB WITH THE AIRCRAFT.  THE PILOTS REQUESTED TO DESCEND.  CENTER DECLARED EMERGENCY AND GAVE CREW 12000 FT.  AIRCRAFT PRESSURIZED PROPERLY AT THAT ALT.  PILOT REQUESTED DEVIATION AND TO HAVE EMERGENCY CANCELED.  THIS WAS GRANTED BY CENTER.  AFTER LANDING, CREW LOOKED OVER THE AC AND COULD NOT FIND ANYTHING WRONG, PROCEEDED, AT 19000 FT.  AIRCRAFT PRESSURIZED PROPERLY.  IN MAINTENANCE CREW INSPECTED THE AIRCRAFT AND PERFORMED NUMEROUS GROUND PRESSURIZATION RUNS AN COULD NOT DUPLICATE PROBLEM.  PILOT MADE STATEMENT THAT THE DOOR MAY NOT OF SEALED PROPERLY.  MAINTENANCE LOOKED AT THAT ASPECT AND FOUND THAT THE DOOR CAN BE CLOSED IN A MANOR TH
